Attractors for autonomous double-diffusive convection systems based on Brinkman–Forchheimer equations

Mitsuharu Otani, Shun Uchida

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    In this paper, we consider the existence of global attractor and exponential attractor for some dynamical system generated by nonlinear parabolic equations in bounded domains with the dimension N≤4 which describe double-diffusive convection phenomena in a porous medium. We deal with both of homogeneous Dirichlet and Neumann boundary condition cases. Especially, when Neumann condition is imposed, we need some assumptions and restrictions for the external forces and the average of initial data, since the mass conservation law holds.

    Original languageEnglish
    Pages (from-to)3328-3349
    Number of pages22
    JournalMathematical Methods in the Applied Sciences
    Volume39
    Issue number12
    DOIs
    Publication statusPublished - 2016 Aug 1

    Keywords

    • 35K45
    • 35Q35
    • autonomous system
    • Brinkman-Forchheimer equations
    • double-diffusive convection
    • exponential attractor
    • global attractor
    • large time behavior
    • subclass 35B41

    ASJC Scopus subject areas

    • Mathematics(all)
    • Engineering(all)

    Fingerprint Dive into the research topics of 'Attractors for autonomous double-diffusive convection systems based on Brinkman–Forchheimer equations'. Together they form a unique fingerprint.

    Cite this